# SDR DALA2021062903534

- Difficulty date: June 26, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 106,338 hours, 15,448 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1197 Rbl 88
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON CABIN SEAT TRACK AT BS 1197+55 RBL 88.5. SEAT TRACK REPAIRED PER SRM. (LP 1853562)
